MAUDE Adverse Event Report: IMMUCOR, INC. ECHO LUMENA; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ

IMMUCOR, INC. ECHO LUMENA; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ
Model Number 0086998
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional serial numbers continued from: (b)(4).Additional lot numbers continued from: r390, nu804, 504037e, e491 , 203901, 221098, dn138.
 
Event or Problem Description
A review of events indicated that patient samples tested on the echo lumena automated blood bank system produced inaccurate results for antibodies.A review indicated that sixteen (16) patient sample tests (over thirteen events) using the echo lumena automated blood bank system produced nine (9) inaccurate results for abo and rh testing.Of the nine (9) inaccurate results; seven (7) were related to anti-d and two (2) were related to anti-b in addition, the instrument had unexpected false negative results for antibodies; including: four (4) for the anti-e antibody; two (2) for the anti-fya antibody and one (1) for the anti-k antibody.In each circumstance, subsequent testing of relevant reagent retention lots produced accurate results.Additional investigations related to quality control processes; test procedures and other facts could not determine any direct cause of the missed antibody screening and the malfunctions are allocated against the analytical instrument.

Brand Name
ECHO LUMENA
Common Device Name
AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway dr
norcross GA 30091 5625
Manufacturer Contact
mr. yorek
3130 gateway dr.
norcross, GA 30091-5625
7704412051
MDR Report Key15705129
Report Number1034569-2022-00018
Device Sequence Number6584408
Product Code KSZ
UDI-Device Identifier10888234002338
UDI-Public10888234002338
Combination Product (Y/N)N
PMA/510(K) Number
BK170135
Number of Events Summarized16
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0086998
Device Catalogue Number0086998
Device Lot Number504033E,221080,504035E,505896
Was Device Available for Evaluation? No
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown